Top
20
Doctor insights on: Hi Medication

Share
1

1
I was on hi blood medication but I stop it I was not feeling well after taking it now I am losing weight and some time feel dissy?

I was on hi blood medication but I stop it I was not feeling well after taking it now I am losing weight and some time feel dissy?

Check again: Re check your bloodpressure and discuss a different medication with your doctor. If you did not feel well on your treatment- there are many different treatment options. Weight loss without dieting can also be an indication of numerous medical problems. Please consult your GP ...Read more

2

2
Hi there medication available to assist with weight loss? I'm 40 and tested healthy in every aspect but just not losing weight.

Hi there medication available to assist with weight loss? I'm 40 and tested healthy in every aspect but just not losing weight.

Weight loss: Please see your doctor. He/she may refer you to a nutritionist. Try to avoid medication. Ask doc about low carb diet. How is your exercise level? Peace and good health. ...Read more

See 1 more doctor answer
4

4
Hi doctors. Medication toner and betamethasome and gentamycin cream are good for face? What should apply first of these med?

Hi doctors. Medication toner and betamethasome and gentamycin cream are good for face? What should apply first of these med?

What's it for?: This is the old-fashioned "valisone " cream for some of the eczema-type problems on the face. This is a prescription medication with very narrow indications. The Betamethasone can make infections worse; the gentamicin is worthless in the absence of infection. Unless you're doing this under the guidance of a physician who knows exactly what he/she is doing, put it away. ...Read more

See 2 more doctor answers
Dr. Paul Grin Dr. Grin
2 doctors agreed:
5

5
Hi, what medication would be accepted during first trimester for migranes.I have horrible headaches and used to take sumatriptan 50mg. Tyleno not work?

Dr. Paul Grin Dr. Grin
2 doctors agreed:
Hi, what medication would be accepted during first trimester for migranes.I have horrible headaches and used to take sumatriptan 50mg. Tyleno not work?

See OB/GYN: There are seven medications (e.g. triptans) that are better for treating migraine in pregnancy. However, no drug, including over-the-counter medication, should ever be prescribed without consulting your obstetrician. See OB/GYN for migraine management. Good luck! ...Read more

6

6
Hi what medication should I not take if I am having a colonoscopy done also I take spironolactone for hair loss is that okay thanks?

Hi what medication should I not take if I am having a colonoscopy done also I take spironolactone for hair loss is that okay thanks?

Colonoscopy: Ask your colonoscopist whether he/she wants you to omit aspirin,nsaids like naproxen, actual anticoagulants,if you're taking any of these, as biopsies or excisions are taken if pathology is found and post colonoscopy bleeding may occur. Spirinolactone should not be a problem but they may want it withheld until after the procedure unless it's very necessary to prevent elevated blood pressure. ...Read more

7

7
Hi tell me medication for prolonged periods due to diprin..? plz

Diprin: Hi, what is Dipri? I'm sure this is a brand name in ur country, look at the package and let us know the generic name of the medication then we might be able to help u. ...Read more

8

8
Hi Inspite of medication and diet control and exercise my dad's fasting and pp sugar coming high. What could it be and what should he do!! Please help?

Hi Inspite of medication and diet control and exercise my dad's fasting and pp sugar coming high. What could it be and what should he do!! Please help?

Hyperglycemia: I assume you are referring to oral hypoglycemic agents when you say ".. inspire of medication..". your dad then needs to be evaluated to see if he needs insulin. One way to assess if he has insulin insufficiency is to check for C-peptide. If he indeed has insulin insufficiency then he may need insulin therapy. ...Read more

Dr. Alvin Lin Dr. Lin
1 doctor agreed:
9

9
Hi Inspite of medication and diet control and exercise my dad's fasting and pp sugar coming high. What could it be and what should he do!! Please help?

Dr. Alvin Lin Dr. Lin
1 doctor agreed:
Hi Inspite of medication and diet control and exercise my dad's fasting and pp sugar coming high. What could it be and what should he do!! Please help?

Go see family doctor: Sounds like your dad has diabetes mellitus. I'm glad to hear that he's trying to eat right & exercise. It would be useful to know which medications he's taking & how much/often of each. Perhaps he's not taking enough? Regardless, he needs to go see his family doctor and check his A1c which tells us how well he's been doing over last 3 months. Doc can also refer to diabetes educator & nutritionist. ...Read more

11

11
Hi is the medication diprospan good at treating back pain? Does it have any side effects? Or precautions to take before using it? Thanks

Hi is the medication diprospan good at treating back pain? Does it have any side effects? Or precautions to take before using it? Thanks

Interesting: I had to look it up cause we don't tend to use that name in the USA. It is betamethasone, it is injected into various areas for various reasons. How do you plan to use it and is it being done by a physician? ...Read more

12

12
I have a question regarding a prescription medication hi i have a question regarding a prescription medication that was prescribed to a friend of mine when he went to the doctors office recently.His prescription is for dexmethylpenidate 5 milligrams and

I have a question regarding a prescription medication hi i  have a question regarding a prescription medication that was prescribed to a friend of mine when he went to the doctors office recently.His prescription is for dexmethylpenidate 5 milligrams and

Yes, : Yes, that is very bad for him and you are right to be concerned. It could cause a stroke or a heart attack. You could also call poison center and discuss the risks with them, it is a free call and they are very informative. This type of medication is often abused with disastrous consequences. ...Read more

13

13
Hi doc. Any medications to get rid from dark elbow and scars Thanks?

Hi doc. Any medications to get rid from dark elbow and scars Thanks?

No: Your best bet is to see a plastic surgeon who may be able to reduce the amount of scar tissue. I don't think that a dermatologist can offer much help but it may be worth a visit to one for advice. ...Read more

14

14
Hi..i take medication escitalopram 40mg and 300mg trazadone ,tianeptin 3times day .I have. shaking ,tremor ,heart beats fast.I have reduce trazadon?

Hi..i take medication escitalopram 40mg and 300mg trazadone ,tianeptin 3times  day  .I have. shaking ,tremor ,heart beats fast.I have reduce trazadon?

Call doc now: Your symptoms seem to be side effects from your meds and may represent a potentially serious problem of seratonin syndrome. Call,you doc now to,determine which meds to,change Rather than doing this yourself. ...Read more

15

15
Hi Dr! Away from medications, I need your advice, I'm a medical student & I can't handle all my lectures, I need study methods please :)?

Hi Dr! Away from medications, I need your advice, I'm a medical student & I can't handle all my lectures, I need study methods please :)?

Organization: Hello Layan, Medical school can be very overwhelming, and organization is essential. How is your time organized and are there any other outside stressors cooccurrence at the same time? Are you taking enough breaks? Is it possible to have someone take notes for you so you can focus on the lectures? ...Read more

16

16
Does pain medication cause hi creatinine and bun?

Does pain medication cause hi creatinine and bun?

Depends: Depends on what you are using or calling 'pain medication'. The non-steroidal anti-inflammatory agents (like ibuprofen, motrin, aleve, (naproxen) advil and certainly cause this. ...Read more

18

18
Hi docs, would my medications weaken the effect of herbal teas?

Some teas can: weaken the effects of certain medications. Depends on the specific tea and the specific medication. ...Read more

19

19
Hi plz tell me medication for prolonged mensis ? as i took 2 disprin nw my periods are prolonged , tell me medication? plz rply fast..

Hi plz tell me medication for prolonged mensis ? as i took 2 disprin nw my periods are prolonged , tell me medication? plz rply fast..

Depends: The 2 disprin (aspirin) should not cause prolonged periods. What medicine to take depends on why your periods are prolonged. You need to see a doctor to find out the reason for the problem. I'm sorry that I can't help. ...Read more